# SDR USAA2009120293277

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 29,618 hours, 13,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00269202
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - AUXILIARY EMERGENCY LIGHT AND LENS MISSING IN LAV A.  MAINTENANCE INSTALLED AUX EMERGENCY LIGHT AND LENS IN LAV A PER AIRBUS MAINTENANCE MANUAL 33-51-14.
